Good morning Azmom!...and Welcome to the CP forum!
I'm sorry to hear that your having trouble with the patches. I too, will recommend that you contact your Dr about this...and you might ask about taking antihistamine...maybe in a cream form. Also, there is a product called TegaDerm that may help it to stay on better...but it may have the same effect with the itching problem...if you have sensitive skin issues. Please consult your Dr and let them decide what is best for you.
Good luck. and let us know what they say.
Post Edited (Screaming Eagle) : 6/1/2012 7:41:58 AM (GMT-6)
...Yes!...the Product is called TegaDerm as noted above.
and the company of some of the products will send you free product to cover up the patch and should stick better. A word of caution ....I have read that the company will require you to follow all instructions first, as far as getting the patch to stick.....and if you answer no to any of their questions they will not send them until you first try all instructions first.
Your local pharmacy should have some sort of product for you to try.
Post Edited (Screaming Eagle) : 6/1/2012 9:58:37 AM (GMT-6)